MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VERITY ADX XL VDR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VERITY ADX XL VDR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5456
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the asymptomatic patient presented for in clinic follow up.Upon interrogation, it was observed the pulse generator battery exhibited premature battery depletion.Patient was stable.Further information was requested but not received.
 
Event or Problem Description
New information received notes the pacemaker was explanted.Further information was requested but not received.
 
Additional Manufacturer Narrative
The event of battery depletion was not confirmed.The device was received operating at eri level.Analysis of device image noted device was programmed to high field setting.Device was returned to nominal settings.Further analysis did not find any anomaly with battery voltage at eri level.Longevity assessment was performed and longevity had exceeded the estimated level.

Brand Name
VERITY ADX XL VDR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key12986817
Report Number2017865-2021-38672
Device Sequence Number12080853
Product Code DXY
UDI-Device Identifier05414734006910
UDI-Public05414734006910
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model Number5456
Device Catalogue Number5456
Device Lot NumberP000031862
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/11/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2021
Supplement Date Received by Manufacturer01/11/2022
02/14/2022
Initial Report FDA Received Date12/13/2021
Supplement Report FDA Received Date02/03/2022
02/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown